International Journal of Mathematical Analysis

Vol. 10, 2016, no. 3, 127-138

E. V. Krishnan
      Jacobi elliptic function solutions of a fractional nonlinear evolution equation
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 3, 127-138
      http://dx.doi.org/10.12988/ijma.2016.511282

Copyright © 2015 E. V. Krishnan. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.